# SDR AWXA200100533

- Difficulty date: October 1, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 54,703 hours, 33,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 65163007
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C18 CK - "C" - CRACK FOUND ON FWD PRESS. BULKHEAD AT BS 178, RBL .7, WL 188, 1.375" LONG. MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED REPAIR FILLER AND DOUBLER AND INSTALLED IAW B737 SRM 53-10-08, FIG 203, PG 210 - 215.
